Journal of Applied Mathematics and Stochastic Analysis
Volume 7 (1994), Issue 1, Pages 79-89
Inclusion relations between classes of hypergeometric functions
1University of Papua New Guinea, Department of Mathematics, Box 320, University Post Office, Papua, Indonesia
2California State University, Department of Mathematics, Bakersfield, CA 93311, USA
Received 1 September 1993; Revised 1 January 1994
Copyright © 1994 O. P. Ahuja and M. Jahangiri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The use of hypergeometric functions in univalent function theory
received special attention after the surprising application of such
functions by de Branges in the proof of the 70-year old Bieberbach
Conjecture. In this paper we consider certain classes of analytic functions
and examine the distortion and containment properties of generalized
hypergeometric functions under some operators in these classes.